# SDR A6WA201140609

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,288 hours, 21,641 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON POST FLT WALK AROUND FOUND SMOKE COMING FROM NR 2 JET PIPE AND STRONG ODOR.   R & R OF NR 7 CARBON SEAL.  OPS AND LEAK CHECK GOOD.  REF EMM 72-00-00, SEP 38.
